# SDR USAA050456

- Difficulty date: April 2, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Part time: 39,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND GUSSET CRACKED 2.6 INCHES, STATION 312, RBL 31.  FABRICATED AND INSTALLED NEW GUSSEIT IAW SRM 53-10-51, 51-20-01.  (M)
